Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2007

Volume 54, Issue 4

Pages 267–353

    1. A bound on the chromatic number using the longest odd cycle length (pages 267–276)

      Sreyash Kenkre and Sundar Vishwanathan

      Version of Record online: 19 SEP 2006 | DOI: 10.1002/jgt.20209

    2. Nowhere-zero flows in tensor product of graphs (pages 284–292)

      Zhao Zhang, Yirong Zheng and Aygul Mamut

      Version of Record online: 16 NOV 2006 | DOI: 10.1002/jgt.20211

    3. Perfect coloring and linearly χ-bound P6-free graphs (pages 293–306)

      S. A. Choudum, T. Karthick and M. A. Shalu

      Version of Record online: 27 OCT 2006 | DOI: 10.1002/jgt.20212

    4. Simultaneous diagonal flips in plane triangulations (pages 307–330)

      Prosenjit Bose, Jurek Czyzowicz, Zhicheng Gao, Pat Morin and David R. Wood

      Version of Record online: 19 DEC 2006 | DOI: 10.1002/jgt.20214

    5. Forcing highly connected subgraphs (pages 331–349)

      Maya Jakobine Stein

      Version of Record online: 20 OCT 2006 | DOI: 10.1002/jgt.20216

SEARCH

SEARCH BY CITATION